# SDR W8PA971293

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TOP SKIN PUNCTURED, BS 540, LBL 60, WL 208, AND MISSING 1 MOUNTING BOLT.  (X)
